# SDR HNAA2021101800496

- Difficulty date: September 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV WASTE BUCKET CORRODED AROUND DUMP HANDLE....RAR LAV WASTE BUCKET IAW EMB-145 SRM 51-40-02.
